# SDR MYWA110069

- Difficulty date: July 4, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 26,918 hours, 10,933 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: MB6519
- Condition: Faulty
- Location: Rt Vsv
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: ENGINE NR 2 N1 WOULD NOT RESPOND TO THROTTLE UP 40 PERCENT ON TAKEOFF.  PERFORMED FIM TASK 75-31-801 FOUND RT VSV ACT AT FAULT.  REMOVED AND REPLACED RT VSV ACT AS PER MM 75-37-01.  ACCOMPLISHED OPS CHECK AS PER AMM 71-00-00, OPS CHECK OK NOTED.
